World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Algebra and Computation cover

Volume 27, Issue 01 (February 2017)

No Access
Growth of positive words and lower bounds of the growth rate for Thompson’s groups F(p)
  • Pages:1–21

https://doi.org/10.1142/S0218196717500011

No Access
On κ-reducibility of pseudovarieties of the form VD
  • Pages:23–40

https://doi.org/10.1142/S0218196717500023

No Access
Schreier’s formula for prosupersolvable groups
  • Pages:41–48

https://doi.org/10.1142/S0218196717500035

No Access
Generating sets consisting of pairwise conjugate elements
  • Pages:49–60

https://doi.org/10.1142/S0218196717500047

No Access
The relaxation normal form of braids is regular
  • Pages:61–105

https://doi.org/10.1142/S0218196717500059

No Access
Generalizing strong admissibility of patterns of numerical semigroups
  • Pages:107–119

https://doi.org/10.1142/S0218196717500060

No Access
On the topology of a boolean representable simplicial complex
  • Pages:121–156

https://doi.org/10.1142/S0218196717500072